Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The geometry of the two-component Camassa-Holm and Degasperis-Procesi equations
Department of Mathematics, Baylor University, , Waco, United States .ORCID iD: 0000-0001-6191-7769
2011 (English)In: Journal of Geometry and Physics, ISSN 0393-0440, E-ISSN 1879-1662, Vol. 61, no 2, 436-452 p.Article in journal (Refereed) Published
Abstract [en]

We use geometric methods to study two natural two-component generalizations of the periodic Camassa-Holm and Degasperis-Procesi equations. We show that these generalizations can be regarded as geodesic equations on the semidirect product of the diffeomorphism group of the circle Diff(S1) with some space of sufficiently smooth functions on the circle. Our goals are to understand the geometric properties of these two-component systems and to prove local well-posedness in various function spaces. Furthermore, we perform some explicit curvature calculations for the two-component Camassa-Holm equation, giving explicit examples of large subspaces of positive curvature. © 2010 Elsevier B.V.

Place, publisher, year, edition, pages
2011. Vol. 61, no 2, 436-452 p.
Keyword [en]
Camassa-Holm equation, Degasperis-Procesi equation, Geodesic flow, Sectional curvature, Semidirect product
National Category
Natural Sciences
Identifiers
URN: urn:nbn:se:kth:diva-163813DOI: 10.1016/j.geomphys.2010.10.011ISI: 000287283100004Scopus ID: 2-s2.0-78349295721OAI: oai:DiVA.org:kth-163813DiVA: diva2:802380
Note

QC 20150413

Available from: 2015-04-13 Created: 2015-04-12 Last updated: 2017-12-04Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Authority records BETA

Lenells, Jonatan

Search in DiVA

By author/editor
Lenells, Jonatan
In the same journal
Journal of Geometry and Physics
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 15 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf